Issue
Volume 27, Number 4

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 4, 27 (2009). Abstract
pdf
Full Article

Shipeng Mao and Zhongci Shi
Explicit Error Estimates for Mixed and Nonconforming Finite Elements
J. Comp. Math., 27 (2009), pp. 425-440. Abstract
pdf
Full Article

Thomas Y. Hou and Brian R. Wetton
Stable Fourth Order Stream-Function Methods for Incompressible Flows with Boundaries
J. Comp. Math., 27 (2009), pp. 441-458. Abstract
pdf
Full Article

Bingsheng He ,Xiang Wang and Junfeng Yang
A Comparison of Different Contraction Methods for Monotone Variational Inequalities
J. Comp. Math., 27 (2009), pp. 459-473. Abstract
pdf
Full Article

Xin Wen
Convergence of an Immersed Interface Upwind Scheme for Linear Advection Equations with Piecewise Constant Coefficients II: Some Related Binomial Coefficients Inequalities
J. Comp. Math., 27 (2009), pp. 474-483. Abstract
pdf
Full Article

Tie Zhang, Shuhua Zhang and Deming Zhu
Finite Difference Approximation for Pricing the American Lookback Option
J. Comp. Math., 27 (2009), pp. 484-494. Abstract
pdf
Full Article

S.M. Mefire
Three-dimensional Numerical Localization of Imperfections Based on a Limit Model in Electric Field and a Limit Perturbation Model
J. Comp. Math., 27 (2009), pp. 495-524. Abstract
pdf
Full Article

Lei Yuan and Danping Yang
A Posteriori Error Estimate of Optimal Control Problem of PDEs with Integral Constraint for State
J. Comp. Math., 27 (2009), pp. 525-542. Abstract
pdf
Full Article

Yanping Chen, Yao Fu, Huanwen Liu, Yongquan Dai and Huayi Wei
Recovery a Posteriori Error Estimates for General Convex Elliptic Optimal Control Problems Subject to Pointwise Control Constraints
J. Comp. Math., 27 (2009), pp. 543-560. Abstract
pdf
Full Article